American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 127 found      Go to page: 1 2 3 4 5

[61] Roger Bielawski. Entire invariant solutions to Monge-Ampère equations. Proc. Amer. Math. Soc. 132 (2004) 2679-2682. MR 2054794.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[62] Naoto Yamaoka and Jitsuro Sugie. Influence of nonlinear perturbed terms on the oscillation of elliptic equations. Proc. Amer. Math. Soc. 132 (2004) 2281-2290. MR 2052404.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[63] Shusen Ding. Two-weight Caccioppoli inequalities for solutions of nonhomogeneous $A$-harmonic equations on Riemannian manifolds. Proc. Amer. Math. Soc. 132 (2004) 2367-2375. MR 2052415.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[64] Jianfu Yang. Existence of solutions for semilinear elliptic problems without (PS) condition. Proc. Amer. Math. Soc. 132 (2004) 1355-1366. MR 2053340.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[65] R. E. Beardmore and R. Laister. Sequential and continuum bifurcations in degenerate elliptic equations. Proc. Amer. Math. Soc. 132 (2004) 165-174. MR 2021259.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[66] Kensho Takegoshi. A note on divergence of $L^{p}$-integrals of subharmonic functions and its applications. Proc. Amer. Math. Soc. 131 (2003) 2849-2858. MR 1974342.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[67] Steven D. Taliaferro and Lei Zhang. Arbitrarily large solutions of the conformal scalar curvature problem at an isolated singularity. Proc. Amer. Math. Soc. 131 (2003) 2895-2902. MR 1974347.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[68] Yihong Du and Li Ma. Some remarks related to De Giorgi's conjecture. Proc. Amer. Math. Soc. 131 (2003) 2415-2422. MR 1974639.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[69] Louis Jeanjean and Kazunaga Tanaka. A remark on least energy solutions in $\mathbf{R}^N$. Proc. Amer. Math. Soc. 131 (2003) 2399-2408. MR 1974637.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[70] E. N. Dancer and Yihong Du. Some remarks on Liouville type results for quasilinear elliptic equations. Proc. Amer. Math. Soc. 131 (2003) 1891-1899. MR 1955278.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[71] Wenxiong Chen and Congming Li. Gaussian curvature in the negative case. Proc. Amer. Math. Soc. 131 (2003) 741-744. MR 1937411.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[72] Daomin Cao and Shuangjie Peng. A global compactness result for singular elliptic problems involving critical Sobolev exponent. Proc. Amer. Math. Soc. 131 (2003) 1857-1866. MR 1955274.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[73] Jitsuro Sugie and Naoto Yamaoka. Applications of phase plane analysis of a Liénard system to positive solutions of Schrödinger equations. Proc. Amer. Math. Soc. 131 (2003) 501-509. MR 1933341.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[74] Qingbo Huang. On the regularity of solutions to fully nonlinear elliptic equations via the Liouville property. Proc. Amer. Math. Soc. 130 (2002) 1955-1959. MR 1896027.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[75] Tero Kilpeläinen and Xiao Zhong. Removable sets for continuous solutions of quasilinear elliptic equations. Proc. Amer. Math. Soc. 130 (2002) 1681-1688. MR 1887015.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[76] Sulbha Goyal and Vinod Goyal. A problem of prescribing Gaussian curvature on $S^2$. Proc. Amer. Math. Soc. 129 (2001) 3757-3758. MR 1860514.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[77] Robert Jensen, Maciej Kocan and Andrzej Swiech. Good and viscosity solutions of fully nonlinear elliptic equations. Proc. Amer. Math. Soc. 130 (2002) 533-542. MR 1862134.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[78] Victor L. Shapiro. Quasilinearity below the 1st eigenvalue. Proc. Amer. Math. Soc. 129 (2001) 1955-1962. MR 1825902.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[79] Marta García-Huidobro, Raúl Manásevich and Cecilia S. Yarur. Behavior of positive radial solutions for quasilinear elliptic equations. Proc. Amer. Math. Soc. 129 (2001) 381-388. MR 1800231.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[80] Junping Shi and Junping Wang. Morse indices and exact multiplicity of solutions to semilinear elliptic problems. Proc. Amer. Math. Soc. 127 (1999) 3685-3695. MR 1694880.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[81] John Urbas. A note on the contact angle boundary condition for Monge-Ampère equations . Proc. Amer. Math. Soc. 128 (2000) 853-855. MR 1646210.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[82] Ma Xi-Nan. A necessary condition of solvability for the capillarity boundary of Monge-Ampere equations in two dimensions. Proc. Amer. Math. Soc. 127 (1999) 763-769. MR 1487323.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[83] Philip Korman. Solution curves for semilinear equations on a ball. Proc. Amer. Math. Soc. 125 (1997) 1997-2005. MR 1423311.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[84] Zbigniew Blocki. Smooth exhaustion functions in convex domains . Proc. Amer. Math. Soc. 125 (1997) 477-484. MR 1350934.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[85] Hassan Riahi. On the range of the sum of monotone operators in general Banach spaces. Proc. Amer. Math. Soc. 124 (1996) 3333-3338. MR 1322938.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[86] Steven D. Taliaferro. Radial symmetry of large solutions of nonlinear elliptic equations. Proc. Amer. Math. Soc. 124 (1996) 447-455. MR 1327049.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[87] Xu Jia Wang. Some counterexamples to the regularity of Monge-Amp\`ere equations . Proc. Amer. Math. Soc. 123 (1995) 841-845. MR 1223269.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[88] Kwon Cho and Hi Jun Choe. Nonlinear degenerate elliptic partial differential equations with critical growth conditions on the gradient . Proc. Amer. Math. Soc. 123 (1995) 3789-3796. MR 1285981.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[89] Friedmar Schulz and Lihe Wang. Isolated singularities of Monge-Amp\`ere equations . Proc. Amer. Math. Soc. 123 (1995) 3705-3708. MR 1277131.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[90] Chun Chung Hsieh. Some complete Ricci-flat K\"ahler metrics in ${\bf C}{\rm P}\sp 2$ . Proc. Amer. Math. Soc. 123 (1995) 1873-1877. MR 1257110.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 127 found      Go to page: 1 2 3 4 5